# SDR ASAA2017040720399

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 13,771 hours, 4,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER AISLE OVERHEAD EMERGENCY SIGN INOPERATIVE. ACFT GROUNDED.  REMOVED AND REPLACED EMERGENCY EXIT SIGN IN THE CENTER AISLE IAW AMM 33-51-01-960-802, OPS CHECKED GOOD.
